# SDR ASOA200901376

- Difficulty date: December 4, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 19,014 hours, 16,912 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CAP ANGLE CRACKED IN BEND RADIUS AT FS 559.00, LBL 18.00 AND RBL 18.00.
